# SDR NWAA093625516

- Difficulty date: October 19, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N516US
- Make and model: Boeing 757251
- Aircraft serial: 23204
- Aircraft time: 74,404 hours, 30,506 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L FAILED THE EMERGENCY POWER ASSIST CHECK.  REPLACED CABLE, ADJUSTED TRIGGER STUD PER AMM 52-11-32-40 AND COMPLIED WITH AMDS 55-0552-8-0077.  OPS CHECKED GOOD AND AIRCRAFT HAS RETURNED TO SERVICE.
